Alert archive / Wisconsin / Frost Advisories in 2012

Frost Advisory 10, NWS Green Bay, WI

September 23, 201221 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Sep 23, 2012, 2:22 PM CDT for 21 counties in Wisconsin. It took effect at Sep 23, 2012, 11:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2012, 2:22 PM CDT (19:22 UTC)
In effect from
Sep 23, 2012, 11:00 PM CDT
Expired
Sep 24, 2012, 7:00 AM CDT
In force
8 hr
Issued by
NWS Green Bay, WI
All 21 counties

Brown County, WI, Calumet County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 68 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WWUS73 KGRB 231922
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
222 PM CDT SUN SEP 23 2012

...FROST EXPECTED AGAIN TONIGHT AWAY FROM THE BAY OF GREEN BAY
AND LAKE MICHIGAN...

.ANOTHER COOL NIGHT IS IN STORE FOR THE AREA WITH LOW TEMPERATURES
IN THE LOWER TO MIDDLE 30S AT MOST LOCATIONS. INCREASING CLOUDS AND
WINDS SHOULD ALLOW FOR TEMPERATURES TO RISE TOWARDS SUNRISE. 

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-240330-
/O.NEW.KGRB.FR.Y.0010.120924T0400Z-120924T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
222 PM CDT SUN SEP 23 2012

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT
MONDAY. 

* LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S
  AT MOST LOCATIONS AWAY FROM THE BAY AND LAKE. A FEW OF THE TYPICAL
  COLD SPOTS COULD DROP INTO THE UPPER 20S FOR A BRIEF PERIOD OF TIME. 
  ALSO...INCREASING CLOUDS AND WINDS SHOULD ALLOW FOR TEMPERATURE TO 
  RISE TOWARDS SUNRISE. 
   
* IMPACTS...PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE COVERED
  OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
ECKBERG
3 follow-up statements
893 
WWUS73 KGRB 232002 AAA
NPWGRB

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT SUN SEP 23 2012

...FROST EXPECTED AGAIN TONIGHT AWAY FROM THE BAY OF GREEN BAY
AND LAKE MICHIGAN...

.ANOTHER COOL NIGHT IS IN STORE FOR THE AREA WITH LOW
TEMPERATURES IN THE LOWER TO MIDDLE 30S AT MOST LOCATIONS.
INCREASING CLOUDS AND WINDS SHOULD ALLOW FOR TEMPERATURES TO RISE
TOWARDS SUNRISE.

WIZ040-050-240415-
/O.EXA.KGRB.FR.Y.0010.120924T0400Z-120924T1200Z/
KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS
302 PM CDT SUN SEP 23 2012

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT
MONDAY. 

* LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE
  30S. ALSO...INCREASING CLOUDS AND WINDS SHOULD ALLOW FOR
  TEMPERATURE TO RISE TOWARDS SUNRISE.

* IMPACTS...AREAS OF FROST ARE EXPECTED TO DEVELOP OVERNIGHT. PLANTS
  THAT ARE SENSITIVE TO THE COLD SHOULD BE COVERED OR BROUGHT
  INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-240415-
/O.CON.KGRB.FR.Y.0010.120924T0400Z-120924T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
302 PM CDT SUN SEP 23 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
7 AM CDT MONDAY...

* LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 
  30S AT MOST LOCATIONS AWAY FROM THE BAY AND LAKE. A FEW OF THE 
  TYPICAL COLD SPOTS COULD DROP INTO THE UPPER 20S FOR A BRIEF 
  PERIOD OF TIME. ALSO...INCREASING CLOUDS AND WINDS SHOULD 
  ALLOW FOR TEMPERATURE TO RISE TOWARDS SUNRISE. 

* IMPACTS...WIDESPREAD FROST IS EXPECTED. PLANTS THAT ARE
  SENSITIVE TO THE COLD SHOULD BE COVERED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
ECKBERG
145 
WWUS73 KGRB 240331
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1031 PM CDT SUN SEP 23 2012

...FROST EXPECTED TONIGHT INLAND FROM THE LAKE AND BAY...

.ANOTHER COLD NIGHT IS IN STORE FOR THE AREA WITH LOW TEMPERATURES
IN THE LOWER TO MIDDLE 30S AT MOST LOCATIONS. INCREASING CLOUDS
AND WINDS SHOULD ALLOW FOR TEMPERATURES TO RISE TOWARDS SUNRISE.

WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-241145-
/O.CON.KGRB.FR.Y.0010.120924T0400Z-120924T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1031 PM CDT SUN SEP 23 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 
  30S AT MOST LOCATIONS AWAY FROM THE BAY AND LAKE. A FEW OF THE 
  TYPICAL COLD SPOTS COULD DROP INTO THE UPPER 20S FOR A BRIEF 
  PERIOD OF TIME. ALSO...INCREASING CLOUDS AND WINDS SHOULD 
  ALLOW FOR TEMPERATURE TO RISE TOWARDS SUNRISE. 

* IMPACTS...WIDESPREAD FROST IS EXPECTED. PLANTS THAT ARE 
  SENSITIVE TO THE COLD SHOULD BE COVERED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
028 
WWUS73 KGRB 240538
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1238 AM CDT MON SEP 24 2012

WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-241200-
/O.CON.KGRB.FR.Y.0010.000000T0000Z-120924T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1238 AM CDT MON SEP 24 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* OVERNIGHT LOW TEMPERATURES DROPPING TO NEAR FREEZING WILL ALLOW
  WIDESPREAD FROST TO FORM AWAY FROM THE LAKE AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 23, 11:51 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Sep 23, 11:51 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1151 AM CDT SUN SEP 23 2012

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SYNOPSIS...COOL TODAY AND TONIGHT...THEN WINDY AND WARMER
MONDAY.

LARGE SCALE PATTERN OVER NOAM WAS HIGHLY AMPLIFIED...FEATURING A
LARGE RIDGE IN THE W AND A TROF IN THE E. THE OVERALL TREND WL BE
TOWARD A LESS AMPLIFIED AND MORE PROGRESSIVE PATTERN...THOUGH
ADDITIONAL SHRWVS DROPPING INTO THE ERN TROF WL BRIEFLY REENERGIZE
IT AT TIMES.

THE OVERALL TREND WL BE FOR WARMER TEMPS...BUT IT WON/T BE A
SMOOTH...GRADUAL WARMUP. AFTER ANOTHER COOL DAY AND NGT...TEMPS WL
WARM CONSIDERABLY FOR THE START OF THE WORK WEEK...FOLLOWED BY A
SETBACK MID-WK AS A SHRTWV BRIEFLY RE-ENERGIZES THE LARGE SCALE
TROF. A LONGER-TERM RETURN TO AOA NORMAL TEMPERATURES IS THEN
EXPECTED FOR LATE IN THE WEEK AND NEXT WEEKEND. THE DEVELOPING
ZONAL REGIME WL BE VERY UNFAVORABLE FOR WIDESPREAD SIG PCPN...SO
GENERALLY DRY WX IS EXPECTED.
&&

.SHORT TERM...TDA/TNGT/MON. FROST/FREEZE HEADLINES NOT WORKING OUT
WELL. CLOUDS HOLDING TEMPS UP IN THE N. BUT EVEN WHERE SKIES HAVE
CLEARED...TEMPS NOT FALLING TOO MUCH...WITH 35 F THE COLDEST TEMP
AT 3 AM. NOT GOING TO CARRY THE FROST/FREEZE WORDING IN THE NEW
ZONES ANYWAY...BUT WL PROBABLY OUTRIGHT CANX THE HEADINES IF WE
DON/T GET A TEMP DROP BY 500 AM.

OTHERWISE...QUIETER WX SETTLING INTO THE AREA. LAKE-EFFECT OFF
LAKE SUPERIOR WL LINGER INTO THE MORNING...BUT COME TO AN END AS
THE LOW-LEVEL FLOW BACKS MORE WLY. HAVING COLD UPR TROF STILL
OVERHEAD WOULD SEEM TO SUPPORT AT LEAST ISOLD SHRA THIS AFTN. BUT
RADAR LOOP FM YDA AFTN WAS RATHER UNIMPRESSIVE WITH EVEN MORE
FAVORABLE CONDITIONS. AND GUID INDICATES QG FORCING WL FAVOR
SUBSIDENCE BEHIND A SHRTWV THAT WL BE DEPARTING THE AREA THIS
MORNING. SO OPTED TO STICK WITH DRY FCST FOR THE AFTN.

HAVE ANOTHER POTENTIAL FROST/FREEZE SITN TO DEAL WITH TNGT. THIS
TIME THERE SHOULDN/T BE ANY LOW OR MIDDLE CLDS TO DEAL
WITH...THOUGH SOME CI COULD START STREAMING IN ACRS THE N LATE.
SFC PRESSURE GRADIENT ALSO PROGGED TO TIGHTEN UP FM N-S LATER IN
THE NGT. GIVEN ONGOING HEADLINE...WL SIMPLY ALLOW THE DAY SHIFT TO
POST ANY NEW HEADLINES FOR TNGT. BEST CHC OF HARD FREEZE APPEARS
TO BE IN CENTRAL WI.

STG WAA WL DEVELOP MON AS SFC HIGH PASSES OFF TO THE SE AND COLD
FRONT ASSOCIATED WITH ANOTHER SHRTWV HEADING INTO THE ERN TROF
STARTS DROPPING TOWARD THE AREA. EXPECT BLUSTERY/WINDY
CONDITIONS...BUT WITH TEMPS REBOUNDING SHARPLY FROM THE COOL TEMPS
EXPECTED TDA.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY.

A PATTERN CHANGE IS STILL ON TRACK TO OCCUR MID-WEEK...WHEN A
DEEP UPPER TROUGH LIFTS TO THE NE OUT OF THE GREAT LAKES...AND
SPLIT FLOW ENCOMPASSES MUCH OF NORTH AMERICA. MODELS CONTINUE TO
STRUGGLE WITH AGREEMENT AFTER THE PATTERN CHANGE...AS IT SEEMS
LIKE THE STEERING CURRENTS TURN QUITE WEAK WITHIN THE SOUTHERN
BRANCH OF THE SPLIT FLOW. COMPARING GUIDANCE TO ENSEMBLE
DATA...THE 00Z GFS LOOKS LIKE IT HAS A BETTER HANDLE ON THE MASS
FIELDS...SO PREFER A BLEND OF THE 00Z GFS AND GFS ENSEMBLE MEAN.

MONDAY NIGHT THROUGH TUESDAY NIGHT...A SERIES OF SHORTWAVE
TROUGHS WILL SWING ACROSS ONTARIO AND LAKE SUPERIOR OVER THIS
PERIOD...BUT NORTHEAST OF THE REGION. IT WILL HELP HOWEVER TO
REINFORCE THE EASTERN NOAM TROUGH THAT HAS BEEN IN PLACE OVER THE
PAST 5 DAYS OR SO. THE SHORTWAVE MOVING OVER LAKE SUPERIOR MONDAY
NIGHT WILL PUSH A COLD FRONT SOUTHWARD OVER NORTHERN WISCONSIN AND
THEN OVER CENTRAL AND SOUTHERN WISCONSIN ON TUESDAY. WITH DYNAMICS
WELL NE OF THE AREA AND MOISTURE IN LIMITED SUPPLY...NO THREAT FOR
PRECIP. PROGGED SOUNDINGS INDICATE THAT THE ATMOSPHERE WILL
STRUGGLE TO SATURATE ALONG THE FRONT...AND PERHAPS WILL ONLY SEE A
SCT MID-DECK DECK DROPPING SOUTH AT BEST. WILL STICK WITH MOSTLY
CLEAR TO PARTLY CLOUDY CONDITIONS OVER THE PERIOD. LOW TEMPS WILL
BE WARMER MONDAY NIGHT...BUT TEMPS WILL LIKELY COOL DOWN OVER
NORTHERN WISCONSIN ON TUESDAY. CANADIAN HIGH PRESSURE BUILDS INTO
THE AREA TUESDAY NIGHT...BRINGING DOWN ANOTHER DRY COOL AIRMASS.
CLEAR SKIES AND LIGHT WINDS WILL PROMOTE FROSTY NIGHT TIME LOWS
ONCE AGAIN...MAINLY OVER N-C WISCONSIN.

REST OF THE FORECAST...QUIET CONDITIONS LOOK TO CONTINUE THROUGH
THE REST OF THE FORECAST AS THE LATEST INDICATIONS ARE THAT
WISCONSIN WILL RESIDE BETWEEN THE NORTHERN AND SOUTHERN BRANCHES
OF THE SPLIT FLOW. THOUGH WEAK SHORTWAVE ACTIVITY WILL UNDOUBTEDLY
MAKE A RUN AT THE STATE LATE THIS WEEK...MOISTURE LOOKS TIED UP
ALONG A FRONTAL BOUNDARY OVER THE FAR SOUTHERN GREAT LAKES AND
OHIO VALLEY. SO IN THE END...ANY PRECIP CHANCES LOOK PRETTY SMALL.
TEMPERATURES WILL BE SLOWLY WARMING OVER THE PERIOD...WITH HIGHS
MAINLY IN THE UPPER 50S TO MIDDLE 60S. LOWS IN THE 30S AND 40S.
&&

.AVIATION...ISOLATED SHOWERS ACROSS FAR NORTHEAST WISCONSIN WILL END
THIS AFTERNOON. THE CUMULUS CLOUDS (VFR CATEGORY) WILL DISSIPATE AROUND
SUNSET. OTHERWISE...APPROACHING SYSTEM FROM THE NORTHWEST WILL BRING
INCREASING LOW LEVEL WIND SHEAR LATE TONIGHT. WIND SHEAR IS IN THE 18Z
TAFS FROM 09Z TO 14Z. ON MONDAY...IT WILL BE VERY WINDY WITH SOUTHWEST
WINDS INCREASING TO 15 TO 30 KNOTS BY LATE MORNING AND WILL CONTINUE
THROUGH THE AFTERNOON. MOST PLACES WILL SEE GUSTS OF 30 TO 40
KNOTS WITH HIGHEST WIND GUSTS ACROSS NORTHEAST WISCONSIN.

ECKBERG

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 23, 4:01 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CDT SUN SEP 23 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
401 AM CDT SUN SEP 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

FROST AND SOME FREEZING TEMPERATURES ARE EXPECTED TONIGHT...MAINLY
AWAY FROM THE LAKE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-241115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
401 AM CDT SUN SEP 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHWEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO
SMALL CRAFT THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

INCREASING SOUTHWEST WINDS ON MONDAY WILL CREATE CONDITIONS
HAZARDOUS TO SMALL CRAFT. GALE FORCE GUSTS ARE POSSIBLE...
ESPECIALLY IN AREAS ADJACENT TO THE NORTHERN PART OF THE DOOR
PENINSULA.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 3:36 PM CDTSmall Craft AdvisoryGRB30 hr

Nearby

Frost Advisories in Wisconsin, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.